Man goes high on tramadol and begins to walk on head.

0

Information available suggests that he began behaving strangely after he took Tramadol. People gathered around him and watched as he continued with his unusual behaviour.

Water was then poured on him, after which he began to move around with his head, The video was posted on Twitter by @Officialericjr1 who wrote; “Lets #SayNoToDrugs #SayNoToDrugAbuse We all love you. Listen to what we say, watch our videos and be enlightened. I just pray this guy did not die”.

In related news the Upper West Regional Director of the National Commission for Civil Education (NCCE), Madam Patience Sally Kumah, has bemoaned the high level of indiscipline among the youth in relation to the wrong usage of drugs such as Tramadol and Codeine.

She explained that the usage of these drugs could be detrimental to the health of users when they are taken on self-medication. Kumah, who could not provide figures to the menace, said last year, the regional directorate of the Ghana Education Service (GES) complained about the abuse of the drugs among pupils at both basic and junior high school levels in the region.

She added that many pupils unknowingly believed that the two drugs could enhance their learning capabilities, but did not comprehend that the abuse of the drugs was rather harmful to their health and learning capabilities.

Latest Ghana News Headlines

For today’s latest Ghana news, visit our headlines page Ghana news headlines.

Do you have a news item that should be featured on My News Ghana? 

Please send to [email protected]. For advertisement enquiries, partnerships, complaints etc. please call +233 0545064096

LEAVE A REPLY

Please enter your comment!
Please enter your name here